Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

A REMARK ON MULTIPLICITY OF POSITIVE SOLUTIONS FOR A CLASS OF QUASILINEAR ELLIPTIC SYSTEMS

Author(s):
Arruda, Lynnyngs Kelly [1] ; de Pavia, Francisco Odair [1] ; Marques, Ilma [2]
Total Authors: 3
Affiliation:
[1] Univ Fed Sao Carlos, Dept Matemat CCET, Caixa Postal 676, BR-13565905 Sao Carlos, SP - Brazil
[2] Univ Fed ABC CMCC, BR-09210170 Santo Andre, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS; v. 31, n. S, p. 112-116, SEP 2011.
Web of Science Citations: 0
Abstract

Using variational methods, we prove a nonexistence and multiplicity result of positive solutions for a class of elliptic systems involving a parameter. (AU)

FAPESP's process: 09/14795-0 - Stationary and evolution problems
Grantee:Lynnyngs Kelly Arruda Saraiva de Paiva
Support type: Regular Research Grants